{{ 'fb_in_app_browser_popup.desc' | translate }} {{ 'fb_in_app_browser_popup.copy_link' | translate }}

{{ 'in_app_browser_popup.desc' | translate }}


Taisho Pharmaceuticals Pabron S Cough Suppressant 24 capsules

Troubled by a bad cough or sputum? Take Pabron S cough suppressant capsules.


{{ productService.variationPriceMemberTag(variationSelected) }}
{{shoplineProductReview.avg_score}} {{'product.product_review.stars' | translate}} | {{shoplineProductReview.total}} {{'product.product_review.reviews' | translate}}
{{amazonProductReview.avg_rating}} {{'product.product_review.stars' | translate}} | {{amazonProductReview.total_comment_count}} {{'product.product_review.reviews' | translate}}
{{ title.name_translations | translateModel }} : {{variationName[$index] | translateModel}}
Quantity
The maximum quantity per submit is 99999
This quantity is invalid, please enter a valid quantity.
Sold Out

Not enough stock.
Your item was not added to your cart.

Not enough stock.
Please adjust your quantity.

{{'products.quick_cart.out_of_number_hint'| translate}}

{{'product.preorder_limit.hint'| translate}}

Limit {{ product.max_order_quantity }} per order.

Only {{ quantityOfStock }} item(s) left.

Please message the shop owner for order details.

Description

Troubled by a bad cough or sputum? Take Pabron S cough suppressant capsules.

Pabron S is a softgel cough suppressant that is effective in relieving irritating cough and sputum symptoms.

Take three times daily with meals to help relieve coughing.



Specification 
Place of Manufacture: Japan (Taisho Pharmaceuticals)

Size: 24 capsules 


Efficacy or Effectiveness

Cough, phlegm and saliva



Dosage and Administration

Take the following dosage with cold or slightly warm water within 30 minutes of a meal if possible. 

Over 15 years old, 2 capsules 3 times a day

 Ages 12-14, 1 capsule 3 times a day 

Under 12 years: Do not take 



Always observe the prescribed dosage and usage. 

Children should be supervised by their parents when taking this product.



How to remove the capsule 

Remove the capsule by pressing firmly with your fingertips on the protruding part of the PTP package to break the aluminium foil backing.

(Accidental ingestion of the capsule may result in accidental injury to the mucous membrane of the oesophagus)



Ingredients (per 2 capsules)

1. Active ingredients
  • Bromhexine hydrochloride ・・・・・・・・・・・・・ 4mg  
  • Dihydrocodeine Phosphate ・・・・・・・・・・・・・ 10mg  
  • Noscapine ・・・・・・・・・・・・・ 20mg  
  • dl-Methylephedrine Hydrochloride・・・・・・・・・・・・・ 25mg  
  • Carbinoxamine maleate・・・・・・・・・・・・・ 4mg  
  • Anhydrous caffeine ・・・・・・・・・・・・・ 50mg



2. Additives: Potato starch,Medium-chain fatty acid triglyceride,Propylene glycol fatty acid ester,Gelatin,Glycerin,Polysorbate 80,Butyl parahydroxybenzoate,Titanium oxide,Sunset Yellow FCF



Prohibited substances

(Failure to comply may worsen existing symptoms or lead to side effects or accidents) 

  1. Do not take if you have had allergic symptoms caused by this medicine or its ingredients. 
  • Children under the age of 12 years. 
  • Do not use any of the following medicines while taking this medicine. 
    • Other cough medicines, cold medicines, sedatives, internal medicines containing antihistamines, etc. (internal medicines for rhinitis, motion sickness, allergy medicines, etc.) 
  • Do not drive or operate vehicles or machinery after taking them (drowsiness may occur). 
  • Do not take this medicine if you are breastfeeding, or avoid breastfeeding if you are taking this medicine 
  • Do not overdose or take continuously for a long period of time.



  • Advice

    1. Consult your doctor, pharmacist or registered seller before taking this medicine for the following people 
    • People who are being treated by a doctor. 
    • Pregnant women or those who may be pregnant. 
    • Elderly people. 
    • People who have had allergic reactions to medicines, etc. 
    • People with the following symptoms. 
      • High fever Difficulty urinating 
    • People who have received the following diagnoses. 
      • Heart disease Hypertension Diabetes Glaucoma Thyroid dysfunction Respiratory dysfunction, obstructive sleep apnoea, obesity 
  • If you experience any of the following symptoms after taking the product, they may be side effects and you should stop taking it immediately. 
    • Skin: rash, redness itching 
    • Digestive organs: nausea vomiting loss of appetite 
    • Mental Nervous System: Dizziness 
    • Urinary organs: Difficulty in urination 
    • Rarely, the following serious symptoms may occur. In this case, see a doctor immediately. 
    • Shock (allergic): itchy skin, hives, hoarseness, sneezing, itchy throat, shortness of breath, palpitations, blurred consciousness immediately after administration. 
    • Respiratory disturbances: shortness of breath, difficulty breathing, etc. 
  • If these symptoms persist or get worse, stop taking the product and bring this document to your doctor, pharmacist or registered seller for advice 
    • Constipation, drowsiness, dry mouth 
  • If symptoms do not improve even after 5-6 doses, stop taking the product and consult your doctor, pharmacist or registered seller with this document.



  • Precautions for storage and use

    1. Store in a cool place out of direct sunlight and low humidity. 
    2. Keep out of the reach of children. 
    3. Do not exchange for other containers. (misuse or product deterioration may occur) 
    4. Do not take the product beyond its expiry date. Also, once opened, consume the product within 6 months, even if it is within the expiry date. (To ensure quality)

    Shipping & Payment

    Delivery Options

    • S.F. Express - Office / Home Delivery
    • S.F. Express - EF Locker Pickup
    • S.F. Express - Centre Pickup
    • S.F. Express - Store Pickup
    • S.F. Express - 7-11 Store Pickup
    • S.F. Express - Circle K Store Pickup
    • ( With Express ) e-Express -Less 2kg - [ Applicable to overseas regions ]
    • Easy delivery--airmail registered mail below 2kg (applicable to non-Hong Kong areas)
    • (With Tracking)Surface Ordinary Packet 2kg or less (for overseas areas)
    • EMS

    Payment Options

    • 銀行轉帳/ATM
    • FPS/轉數快
    • PayMe HSBC
    • AlipayHK
    • Alipay (Mainland China)
    • WeChat Pay HK
    • WeChat Pay (Mainland China)
    • BOC Pay (applicable to Hong Kong customers)

    Customer Reviews

    {{'product.product_review.no_review' | translate}}